# SDR CALA2017092403314

- Difficulty date: September 24, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N2331U
- Make and model: Boeing 777*
- Aircraft serial: 62642
- Aircraft time: 2,195 hours, 290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AND COVER BROKEN OFF SEAT AT 43D. REPLACED EMERGENCY LIGHT ASSEMBLY AT 43D PER MM 33-51-00 OPS CHK OK.
